# SDR 7AHR201204132167

- Difficulty date: April 13, 2012
- Submitted: April 13, 2012
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 62,796 hours, 61,886 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1016
- Part time: 62,796 hours, 61,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION AT STA 1016 AT STRINGER 26R TO 27R IN AREA OF OUTER WASTE DRAIN PAN.  REMOVED CORROSION, AFTER REMOVAL OF CORROSION IT WAS DETERMIND THAT THERE WAS EXCESSIVE MATERIAL LOSS, WHICH DETERMIND THE AREA TO BE OUT OF LIMITS.  AFTER EVALUATION IS WAS DETERMIND THAT THE REPAIR WAS NOT A STANDARD SRM REPAIR. CONTACTED ENGINEERING FIRM FLIGHT VEHICLE CONSULTING (FVC). A REPAIR SCHEME WAS DEVELOPED AND SUBMITTED.  A REPAIR EO WAS PROVIDED AND THE ACFT WAS REPAIRED IAW WITH FLIGHT VEHICLE CONSULTING EO 53-12090-1.
